# SDR ASAA2023032942631

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,382 hours, 17,858 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FWD WINDSHIELD OVERHEAT LIGHT ILLUMINATED, RAN QRH, OVERHEAT LIGHT REMAINS ILLUMINATED. GROUNDED - YES. FOUND P18-3 C/B D2 PULLED + COLLARED W/MIG 51A. REMOVED COLLAR + CLOSED C/B. OPS NML.
